# SDR ORJA9809

- Difficulty date: January 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N834RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53124
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6011779
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN SEAT EMERGENCY LIGHTS INOP AT SEATS 21D THROUGH 25D.  REMOVED AND REPLACED EMERGENCY LIGHTS POWER SUPPLY PER MM, OPS CHECK GOOD.  (M)
